# SDR USAA970055

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 295
- Part time: 30,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CRACK 1.5 INCH IN FRAME BS 295 RBL 56 INCHES.  INSTALLED DOUBLER, REPAIRED PER SRM 51-70-11.  (X)
